Approximation theorem for evolution operators

Volume 154 / 2003

Rinka Azuma Studia Mathematica 154 (2003), 195-206 MSC: Primary 47D06. DOI: 10.4064/sm154-3-1


This paper is devoted to the study of the approximation problem for the abstract hyperbolic differential equation $u'(t)=A(t)u(t)$ for $t\in [0,T],$ where $\{ A(t):t\in [0,T]\}$ is a family of closed linear operators, without assuming the density of their domains.


  • Rinka AzumaSenrioka higashi, 2-14-13-402
    Settu-shi, Osaka 566-0011, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image